# SDR DXTA2009090303770

- Difficulty date: September 2, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N627QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605227
- Aircraft time: 7,250 hours, 5,715 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 0496
- Condition: Inoperative
- Location: Mlg
- Part time: 3,391 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT GREEN DOWN AND LOCKED ANNUNCIATOR ILLUMINATED INTERMITTENTLY IN FLIGHT.  HYDRAULIC PRESS LIGHT DID NOT ILLUMINATE.  ALL OTHER INDICATIONS NORMAL.  INSTALLED REPAIRED ACTUATOR IAW THE MM 32-30-04. OPS CKED GOOD
